Does anyone get a headache after drinking protein shakes


3 posts in this topic

Everytime I drink a powdered shake I get a headache. I've tried GNC and another one that I can't think of the name right now. (my doctor recommended it and you buy it at Walmart)

Edited by speck

Share this post


Link to post
Share on other sites

I get migraines when I eat aspartame, splenda, nutra sweet etc. Any fake sugar product really messes with me. Sometimes I even get diarrea. After surgery I just forced myself to drink the Protein. But yes I feel the effects of the fake sugar. Good luck! chrissie

Share this post


Link to post
Share on other sites

i definitely feel the wrath of all of the artificial stuff they put in Protein Drinks - i'm fairly headache-prone and any foods with lots of preservatives/sweeteners/msg/etc. almost always do me in. maybe you could try the GNC pure whey Protein? the only ingredient is whey protein and it's supposedly unflavored so you can put it into anything you want (smoothies, juice, Soup, etc.)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.